... I used Monistat-1 on Tuesday night for a yeast infection before bed. It's not Friday and since then, I've been having a white, sort of grainy like discharge. It kind of smells sterile or like medicine. Is it the medicine coming out of me? Is this normal? And should I call my Gyno? I just had my annual a little over a week ago and had no problems. Tested for STDs and STIs, all are negative. I did have BV about a month ago and got a prescription for that. I also have a mild burning since having this new discharge. Help!
This is normal and ok! The single dose vaginal cream/tablet used to treat the yeast infection is designed to stay around. The cream is designed to stay within the vagina to work without having to reapply every day for seven days. It is normal to get some medicine leakage/discharge. These products may be a bit messy but they are effective.
I wouldn't worry given you were given a clean bill of health a week ago.
If you don't like the vaginal products you can ask your Dr about Diflucan. Diflucan is a single dose oral tablet used to treat a vaginal yeast infection and you take it by mouth so it is a lot less messy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2015 • 1 answer
Posted 20 Dec 2015 • 1 answer
MONISTAT 1 - Used Two Days Ago And Still Have Cottage-Cheese-Like Discharge and Burning After I Pee?
Posted 5 Aug 2017 • 0 answers
Posted 8 Sep 2017 • 0 answers
Posted 12 Dec 2017 • 0 answers